# SDR UIEA2025091601230

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 43,427 hours, 6,945 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2360 AFT STRINGER 20R SUSPECT CRACK.  STA 2360 AFT STRINGER 20R SUSPECT CRACK AREA REPAIRED IAW SRM 53-80-03-2R-3 TR53-153. NO FURTHER DEFECTS NOTED.
